Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bleeding during bowel movement, yellow mucus. History of ovarian cancer. Suggestions?

I have had problems with when I poo, around this time last year I had bleeding when I went to the toilet, I went doctors and they gaveme medicine... but lately I have been having difficulty being able to poo and I am having blood gain but mainly small amounts but the past week or so have also had those yellow mucus present, should I be worried? I also had ovarian cancer a little over four years ago, any suggestions as I am fairly embarrassed to go see a doctor.... thanks
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Gastroenterologist 's  Response
Your rectal bleeding could be a cause for concern. You should visit your doctor and get a rectal examination. We need to find out if the bleeding is due to fissure or hemorrhoids and we need to rule out the possibility of bowel cancer.
Dr Samir Patil
Answered: Sat, 1 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor